# SDR 2003F00088

- Difficulty date: November 8, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6053509
- Condition: Damaged
- Location: T/E Flap
- Part time: 54,411 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT WING OUTBOARD FLAP INBOARD TRAILING EDGE WEDGE WAS FOUND DAMAGED.  ACCOMPLISHED REPAIR IAW AS11 DRAWING AS11467, AND 8110-3 WAS ISSUED.  RETURNED AIRCRAFT TO REVENUE SERVICE.  (M)
